# SDR DALA2025100707301

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 27,593 hours, 10,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7770322) LT AFT OVERWING EXIT, AFT "EXIT" EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY AT STA 727C. OPS CHECK GOOD PER B737 AMM 33-51.
